# SDR UALA2013011800322

- Difficulty date: January 18, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 54,908 hours, 15,368 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Condition: Leaking
- Location: Spoiler Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 3 SPOILER ACTUATOR LEAKING.  LEAK IS COMING FROM PLUG ON BACK OF ACTUATOR BODY.  SECURED LOOSE FITTING, ACCOMPLISHED LEAK CHECK NONE FOUND.
